# SDR CA120907002

- Difficulty date: August 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Part time: 4,540 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 OIL TEMP CLIMBED TO 117.  CHECK LIST COMPLETED WITH AND TEMP REDUCED TO 114. IAW CHECK LIST, NR 2 ENGINE WAS SHUTDOWN.  ACFT LANDED.  ACOC THERMAL VALVE AND ACOC DOOR ACTUATOR REPLACED.  NO HISTORY ON THIS ACFT IN LAST 60 DAYS.
